# SDR SWAA2022011042161

- Difficulty date: November 9, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 221EF HAS CRACK IN FWD LT AREA. 8-70 ; / [01] CLEANED AND PREPARED FOR REPAIR THE FIBERGLASS AT CABIN FLOOR PANEL 221 EF AS PER B737-700 SRM.53-00-50-2R-2; [02] VERIFIED.; [03] REPAIRED AT CABIN FLOOR PANEL 221 EF AS PER B 737 -700 SRM. 53-00-50-2R-2 MATERIAL USED PO.1711677 ;PO.1150387 AND PO.1713932; [04] VERIFIED STEP 3.
